Alert archive / New York / Wind Chill Advisories in 2019
Wind Chill Advisory 2, NWS New York, NY
NWS New York, NY issued this wind chill advisory at Jan 30, 2019, 3:58 AM EST for 4 counties in Connecticut; 11 counties in New York; 5 counties in New Jersey. It took effect at Jan 30, 2019, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2019, 3:58 AM EST (08:58 UTC)
- In effect from
- Jan 30, 2019, 7:00 PM EST
- Expired
- Jan 31, 2019, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 71 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 9.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 672 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 429 m²/s²
- 0-3 km storm-relative helicity
- 550 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
186 WWUS41 KOKX 300858 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 358 AM EST Wed Jan 30 2019 CTZ005-NJZ002-103-NYZ067>070-302130- /O.NEW.KOKX.WC.Y.0002.190131T0000Z-190131T1500Z/ Northern Fairfield-Western Passaic-Western Bergen-Orange-Putnam- Rockland-Northern Westchester- 358 AM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero expected. * WHERE...Portions of northeast New Jersey, southern Connecticut and southeast New York. * WHEN...From 7 PM this evening to 10 AM EST Thursday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ CTZ006>009-NJZ004-006-104>108-NYZ071>075-078-080-176>179-302130- /O.NEW.KOKX.WC.Y.0002.190131T0500Z-190131T1500Z/ Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Eastern Passaic-Hudson-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Southwestern Suffolk-Northern Queens-Northern Nassau- Southern Queens-Southern Nassau- 358 AM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero expected. * WHERE...Portions of northeast New Jersey, southern Connecticut and southeast New York. * WHEN...From midnight tonight to 10 AM EST Thursday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
4 follow-up statements
046 WWUS41 KOKX 302002 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 302 PM EST Wed Jan 30 2019 CTZ005-NJZ002-103-NYZ067>070-310415- /O.CON.KOKX.WC.Y.0002.190131T0000Z-190131T1500Z/ Northern Fairfield-Western Passaic-Western Bergen-Orange-Putnam- Rockland-Northern Westchester- 302 PM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY... * WHAT...Very cold wind chills as low as 20 below zero expected. * WHERE...Interior portions of the lower Hudson Valley, Northern Fairfield and Western Bergen and Passaic counties. * WHEN...From 7 PM this evening to 10 AM EST Thursday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ CTZ006>009-NJZ004-006-104>108-NYZ071>075-078-080-176>179-310415- /O.CON.KOKX.WC.Y.0002.190131T0500Z-190131T1500Z/ Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Eastern Passaic-Hudson-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Southwestern Suffolk-Northern Queens-Northern Nassau- Southern Queens-Southern Nassau- 302 PM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero expected. * WHERE...New York City, interior south central and southeast Connecticut, most of northeast New Jersey, Nassau, southern Westchester and Fairfield, and western Suffolk counties. * WHEN...From midnight tonight to 10 AM EST Thursday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
891 WWUS41 KOKX 310320 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 1020 PM EST Wed Jan 30 2019 CTZ005-NJZ002-103-NYZ067>070-311100- /O.CON.KOKX.WC.Y.0002.000000T0000Z-190131T1500Z/ Northern Fairfield-Western Passaic-Western Bergen-Orange-Putnam- Rockland-Northern Westchester- 1020 PM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WHAT...Very cold wind chills as low as 20 below zero expected. * WHERE...Interior portions of the lower Hudson Valley, Northern Fairfield and Western Bergen and Passaic counties. * WHEN...Until 10 AM EST Thursday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$ CTZ006>009-NJZ004-006-104>108-NYZ071>075-078-080-176>179-311100- /O.CON.KOKX.WC.Y.0002.190131T0500Z-190131T1500Z/ Northern New Haven-Northern Middlesex-Northern New London- Southern Fairfield-Eastern Passaic-Hudson-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Southwestern Suffolk-Northern Queens-Northern Nassau- Southern Queens-Southern Nassau- 1020 PM EST Wed Jan 30 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 15 below zero expected. * WHERE...New York City, interior south central and southeast Connecticut, most of northeastern New Jersey, Nassau, southern Westchester and Fairfield, and western Suffolk counties. * WHEN...From midnight tonight to 10 AM EST Thursday. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
839 WWUS41 KOKX 310824 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 324 AM EST Thu Jan 31 2019 CTZ005>009-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179- 311500- /O.CON.KOKX.WC.Y.0002.000000T0000Z-190131T1500Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Southwestern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 324 AM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 25 below zero. The coldest wind chill values will occur across interior portions of the Lower Hudson Valley. * WHERE...Portions of northeast New Jersey, southern Connecticut and southeast New York. * WHEN...Until 10 AM EST this morning. * ADDITIONAL DETAILS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Chill Advisory means that cold air and the wind will combine to create low wind chills. Frostbite and hypothermia can occur if precautions are not taken. Make sure you wear a hat and gloves. && $$
236 WWUS41 KOKX 311506 WSWOKX URGENT - WINTER WEATHER MESSAGE National Weather Service New York NY 1006 AM EST Thu Jan 31 2019 CTZ005>009-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179- 311615- /O.EXP.KOKX.WC.Y.0002.000000T0000Z-190131T1500Z/ Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union-Orange- Putnam-Rockland-Northern Westchester-Southern Westchester- New York (Manhattan)-Bronx-Richmond (Staten Island)- Kings (Brooklyn)-Northwestern Suffolk-Southwestern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 1006 AM EST Thu Jan 31 2019 ...WIND CHILL ADVISORY HAS EXPIRED... Wind chills are no longer expected to be in the range of -15 to -25. The wind chills will be more in the range of around 0 to -10 for the rest of today on average across the region. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 12:43 AM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Jan 30, 12:43 AM EST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service New York NY
1243 AM EST Wed Jan 30 2019
.SYNOPSIS...
A cold front shifts east with cold high pressure building in
behind it overnight. An arctic front moves across Wednesday
afternoon with arctic high pressure building in behind it for
Wednesday night. Arctic high pressure builds into the area
through the end of the work week, then shifts to the east over
the weekend. A frontal system then may approach the region early
next week.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Precipitation continues to exit the region to the east, with the
bulk of it falling as rain as temperatures remain above freezing
across these areas. As temperatures fall on cold air advection
behind the front crossing the area, the potential exists for
the remaining rain to end as a brief period of snow or a mix of
rain and snow across Connecticut and Long Island. Any snowfall
would be brief, and no accumulations are expected. Updated the
forecast accordingly to better account for the latest trends.
As temperatures overnight fall below freezing, the development
of black ice will be possible. Will address this with a Special
Weather Statement for all areas in the CWA.
Brief high pressure enters the region late tonight with a
decrease in clouds. Cold air advection continues on the westerly
flow which will become more gusty. Lows were taken from a
consensus of raw data, mid teens to mid 20s for most of the
area.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
The main story will be the arctic front moving across Wednesday
afternoon into Wednesday evening with potential for snow
squalls. This will help bring down higher winds with models
indicating really deep vertical mixing. Gusts to 40 to 50 mph
will likely accompany any snow squalls, making for brief
reductions in visibility down to a 1/4 mile and potential for a
very light accumulation of snow as well.
The duration of the 40-50 mph gusts is expected to be occasional
and brief so held off on wind advisory but if frequency
increases of these gusts, a wind advisory would be warranted.
This arctic airmass building in with very gusty winds will setup
a frigid Wednesday night. There will be short wide CAPE
Wednesday (around 1000 to 700mb with CAPE of a few hundred J/kg)
with the large cold air advection aloft increasing lapse rates,
helping fuel snow squalls.
Lows Wednesday night will be mostly in the single digits with
below zero values in the interior areas. Wind chills are
forecast to reach -15 to -20 over most interior locations and
for the coast and NYC they will be mostly in the -10 to -15
range.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Polar upper low will slowly drift northeast through Ontario late
this week and then north of the Canadian maritimes this weekend.
Mean troughing will dominate the NE through Saturday, with a weak
shortwave moving through Fri Night. In the wake of this shortwave, a
return to a split upper flow, with more of a PAC influence across
the CONUS, Sun into early next week. Next shortwave troughing of
note (PAC origin) appears to be Mon Night into Tues.
At the surface, arctic high pressure builds into the region Thursday
and then slowly slides offshore on Friday. Main story will be the
frigid airmass over the region Thu, slowly moderating into Fri.
Temps Thu morning will likely be in lower single digits along the
coast, with single digits below zero across the Interior. Record min
temps possible early Thu morning, with min max records Thu (see
CLIMATE section below for details). Wind chills will likely be
running 10 to 20 degrees below zero. Temp likely only moderate into
the lower to mid teens Thursday. W wind trajectory over warmer LI
Sound (+20C 850T - water temp diff), ahead of approaching vort axis
Thursday afternoon, could result in a few snow showers across the
east end of LI late Thu morn into Aft. Lows Thu Night will be in the
single digits for much of the region, potentially radiating down to
a few degrees below zero for far outlying areas (particularly across
Interior areas with snowpack). A gradual moderation to highs near 20
expected on Friday, with windchills in the single digits to lower
teens.
A quick moving clipper type system could bring a bit of light snow
to the region late Fri/Fri evening, but appears better chance for
light snow will be across the Mid Atlantic.
In it wake high pressure builds slides across the region Sat, and
east Sunday. This should continue the temperature moderation process
to around freezing Sat and into the 40s Sun.
Meanwhile, model differences exist in timing/amplitude of northern
stream shortwave and associated low pressure moving through southern
Canada Sun/Mon, but overall appears effects with this system will be
to the north of the area. Thereafter, general model agreement with
the next chance for a more organized low pressure system bringing
widespread precip to the region appears to be Mon Night into Tuesday
with a PAC shortwave. Still quite a bit of spread in
timing/amplitude of this shortwave, but overall appears to be a mild
regime.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
High pressure builds in overnight, then a strong cold front passes
through Wednesday afternoon.
VFR overnight. West winds around 15kt with gusts around 25 kt.
Another cold front with a possible snow squall moves through
approx 19-22z across the terminals. This could bring MVFR/IFR
conditions and under an inch of snow accumulation. After backing SW
and becoming lighter Weds morning, winds increase right ahead of the
front and remain gusty into the evening. Frequent gusts 30-35 kt
anticipated with some gusts over 40 kt possible during this period.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.Wednesday night...VFR. W winds G20-25 kt.
.Thursday...VFR. W winds G15-20kt.
.Friday-Sunday...VFR.
&&
.MARINE...
SCA conditions on all waters overnight transition to gales
Wednesday and Wednesday night. This is all tied with cold air
advection behind one low tonight and an arctic front Wednesday.
SCA conditions expected all waters Thu into Thu Night, with marginal
gales on the ocean. Conditions then fall below SCA criteria on all
waters Friday into the weekend as the pressure gradient weakens.
Next chance of SCA may be Mon Night into Tue with next frontal
system.
&&
.HYDROLOGY...
Precipitation will quickly come an end from west to east across
the region. An additional quarter of an inch or less of QPF can
be expected east of NYC.
No hydrologic impacts are expected through Monday.
&&
.CLIMATE...
The following are record lows and record min maximum temperatures,
for Thursday January 31, 2019.
Record Min Maximum Temperature
------------------------------
Central Park........16 (1935)
LaGuardia...........21 (1948)
Kennedy.............23 (1977)
Islip...............23 (1977)
Newark..............17 (1935)
Bridgeport..........24 (2015)
Record Minimum Temperature
-----------------------------
Central Park........-1 (1920)
LaGuardia........... 2 (1948)
Kennedy.............10 (1977)
Islip............... 4 (1965)
Newark.............. 1 (1948)
Bridgeport.......... 5 (1965)
&&
.EQUIPMENT...
NYC Central Park winds are out of service until further notice.
Loss of data is due to a severed cable. Parts are on order.
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) will remain off
the air for an extended period of time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EST early this morning for
ANZ330-335-338-340-345-350-353-355.
Gale Warning from 6 AM this morning to 6 AM EST Thursday for
ANZ330-335-338-340-345-350-353-355.
&&
SYNOPSIS...JM/NV
NEAR TERM...FEB/BC/JM
SHORT TERM...JM
LONG TERM...NV
AVIATION...JMC/JC
MARINE...JM/NV
HYDROLOGY...JM/NV
CLIMATE...
EQUIPMENT...Hazardous weather outlook, Jan 29, 10:19 PM EST, 5 hours 39 minutes before
Hazardous Weather Outlook National Weather Service New York NY 1019 PM EST Tue Jan 29 2019 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-310330- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 1019 PM EST Tue Jan 29 2019 This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Tonight. Areas of black ice are expected to develop late tonight into Wednesday morning. Temperatures will drop into the teens and 20s during this time, causing residual moisture on untreated surfaces to freeze. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. An arctic cold front will pass through the region Wednesday afternoon into early evening. This front may be accompanied by a line of snow showers and/or snow squalls as well as wind gusts of 45 to 50 mph. Brief whiteout conditions and a quick coating to inch of snow are possible with any snow squalls. This could make for a hazardous travel conditions for the evening commute. A frigid airmass will invade the region Wednesday Evening into Thursday, with minimum windchills as cold as 15 to 25 degrees below zero by Thursday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ330-335-338-340-345-350-353-355-310330- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1019 PM EST Tue Jan 29 2019 ...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST THURSDAY... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jan 29, 10:39 PM EST, 5 hours 19 minutes before
Special Weather Statement National Weather Service New York NY 1039 PM EST Tue Jan 29 2019 CTZ005-006-NJZ002-103-NYZ067>070-301400- Northern Fairfield-Northern New Haven-Western Passaic- Western Bergen-Orange-Putnam-Rockland-Northern Westchester- 1039 PM EST Tue Jan 29 2019 Areas of black ice are expected to develop late tonight into Wednesday morning. Temperatures will drop through the teens and lower 20s during this time, causing residual moisture on untreated surfaces to freeze. Motorists are urged to use extra caution while traveling early Wednesday morning.
Local storm report, Jan 29, 10:53 PM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
1053 PM EST TUE JAN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM SNOW WALDEN 41.56N 74.19W
01/29/2019 M5.7 INCH ORANGE NY TRAINED SPOTTER
&&
BCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:59 AM EST | Wind Advisory | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 18 hr |
| Jan 30, 2:55 PM EST | Snow Squall Warning | OKX | Greater Bridgeport Planning Region | 65 min |
| Jan 30, 3:39 PM EST | Snow Squall Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 66 min |
| Jan 30, 3:59 PM EST | Snow Squall Warning | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 31 min |
| Jan 30, 4:19 PM EST | Snow Squall Warning | OKX | Greater Bridgeport Planning Region, Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region | 56 min |
| Jan 30, 5:06 PM EST | Snow Squall Warning | OKX | Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region | 54 min |
| Jan 30, 5:53 PM EST | Special Weather Statement | OKX | 52 min | |
| Jan 30, 3:54 AM EST | Heavy Freezing Spray Advisory | OKX | 36 hr | |
| Jan 30, 2:39 PM EST | Snow Squall Warning | OKX | Orange, Rockland, Westchester | 66 min |
| Jan 30, 2:46 PM EST | Snow Squall Warning | OKX | Orange, Putnam, Westchester | 59 min |
| Jan 30, 3:03 PM EST | Special Marine Warning | OKX | 117 min | |
| Jan 30, 3:04 PM EST | Special Marine Warning | OKX | 116 min | |
| Jan 30, 4:25 PM EST | Snow Squall Warning | OKX | Suffolk | 65 min |
| Jan 30, 4:37 PM EST | Special Marine Warning | OKX | 102 min | |
| Jan 30, 4:40 PM EST | Special Marine Warning | OKX | 88 min | |
| Jan 30, 5:26 PM EST | Special Weather Statement | OKX | Suffolk | 49 min |
Nearby
Wind Chill Advisories in New York, 2019Wind Chill Advisories in New Jersey, 2019Wind Chill Advisories in Connecticut, 2019Every wind chill advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.